zbMATH — the first resource for mathematics

A study of extrapolation methods based on multistep schemes without parasitic solutions. (English) Zbl 0406.70012

70F15 Celestial mechanics
47E05 General theory of ordinary differential operators
65L99 Numerical methods for ordinary differential equations
Full Text: DOI
[1] F. L. Bauer, H. Rutishauser, andE. Stiefel New Aspects in Numerical Quadrature, Proc. Symp. Appl. Math. AMS15, 199–218 (1963). · Zbl 0133.09201
[2] R. Bulirsch andJ. Stoer,Fehlerabschätzungen und Extrapolation mit rationalen Funktionen bei Verfahren vom Richardson-Typus, Numer. Math.6, 413–427 (1964). · Zbl 0123.32101
[3] R. Bulirsch andJ. Stoer,Numerical Treatment of Ordinary Differential Equations by Extrapolation Methods, Numer. Math.8, 1–13 (1966). · Zbl 0135.37901
[4] G. G. Dahlquist,A Special Stability Problem for Linear Multistep Methods, BIT3, 27–43 (1963). · Zbl 0123.11703
[5] P. Deuflhard,Kepler Discretization in Regular Celestial Mechanics, Cel. Mech., to appear. · Zbl 0422.70019
[6] P. Deuflhard andG. Bader,A Semi-Implicit Mid-Point Rule for Stiff Systems of Ordinary Differential Equations, Technische Universität München, Institut für Mathematik, Techn. Rep. TUM-MATH-7821 (1978). · Zbl 0522.65050
[7] W. B. Gragg,On Extrapolation Algorithms for Ordinary Initial Value Problems, SIAM J. Numer. Anal.2B, 384–403 (1965). · Zbl 0135.37803
[8] P. Henrici,Discrete Variable Methods in Ordinary Differential Equations, J. Wiley, New York (1962). · Zbl 0112.34901
[9] J. Hersch,Contribution à la méthode des équations aux différences, Z. angew. Math. Phys.9a, 129–180 (1958). · Zbl 0084.11401
[10] H. G. Hussels,Schrittweitensteuerung bei der Integration gewöhnlicher Differentialgleichungen mit Extrapolation, Universität Köln, Mathematisches Institut, Diplomarbeit (1973).
[11] C. Reinsch,A Note on Trigonometric Interpolation, unpublished manuscript.
[12] H. Späth,Exponential Spline Interpolation, Computing4, 225–233 (1969). · Zbl 0184.19803
[13] H. J. Stetter,Symmetric Two-step Algorithms for Ordinary Differential Equations, Computing5, 267–280 (1970). · Zbl 0209.47001
[14] E. Stiefel andG. Scheifele,Linear and Regular Celestial Mechanics, Springer, Berlin-Heidelberg-New York (1971). · Zbl 0226.70005
[15] W. Walter,Gewöhnliche Differentialgleichungen, Springer, Berlin-Heidelberg-New York (1972).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.